# SDR CALA2025042304164

- Difficulty date: April 12, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D5311212220200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP DOUBLER NEEDS PERMANENT REPAIR LOCKING FOR FERRY FLT. UNLOCKING FOR MX. ESFR COMPLETED INTERIM REPAIR COMPLETED WITH NO DEVIATIONS IAW ECRA 5311-03350. ACCOMPLISH A PERMANENT REPAIR ON THE LH FWD FUSELAGE SKIN BETWEEN FR13 AND FR14 ABOVE Z-520 PER PART 3 OF THE LATEST REVISION OF ECRA 5311-03350 ON OR BEFORE 09-OCT 25. REVIEWED BYN HAECO LCQ QC LC40 L/P 3495760 - DURING WALK AROUND FOUND DAMAGE BETWEEN FR 13 AND FR 14 AND STGR 23L AND 24L WHIT DIMENSION 4INC WIDTH, LENGHT 4 INCH , DEPTH 0.187 INCH AND 4 RIVETS LOOSE AND 1 SHEARED OFF. CARRY APPROVED PER ECRA 5311-03350. ACCOMPLISH A PERMANENT REPAIR ON THE LH FWD FUSELAGE SKIN BETWEEN FR13-FR14 ABOVE Z-520 PER PART 3
